# SDR IPXA2023112915514

- Difficulty date: November 9, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,708 hours, 21,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50055
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: MAIN CARGO DECK - FLOOR BEAM STA 1057 BL 0 TO RBL 24.75 WITH CORROSION (UNDER FLOOR PANEL 242XGF) . DOT 07608-026 INSTALLED SUPPORT BEAM IAW SRM 51-40-02-0G. REVIEWED
